# SDR REXA201000045

- Difficulty date: April 3, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 5,476 hours, 4,103 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Open
- Location: External Power
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR RETURN FOR EXTERNAL ELECTRICAL/COM PANEL LEFT OPEN BY GROUND CREW.  INSPECTED & OPS CHECK EXT ELEC/COMM PANEL & DOOR WITH NO DEFECTS.  REF CRJ900 AMM 24-20-00.
